Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 61 No. 7 (2009)
Vol. 61 No. 7 (2009)
Published:
25.07.2009
Research articles
Classical solvability of a problem with moving boundaries for a hyperbolic system of quasilinear equations
R. V. Andrusyak, N. O. Burdeina, V. M. Kirilich
867-891
PDF (Ukrainian)
Springer
Generalized procedure of separation of variables and reduction of nonlinear wave equations
T. A. Barannyk, A. F. Barannyk, I. I. Yuryk
892-905
PDF (Ukrainian)
Springer
Lax-integrable Laberge–Mathieu hierarchy of supersymmetric nonlinear dynamical systems and its finite-dimensional reduction of Neumann type
О. Ye. Hentosh
906-921
PDF (Ukrainian)
Springer
Convergence of solutions of backward stochastic equations
I. A. Erisova
922-938
PDF (Ukrainian)
Springer
Arithmetic of semigroups of series in multiplicative systems
I. P. Il’inskaya
939–947
PDF (Russian)
Springer
Green–Samoilenko operator in the theory of invariant sets of nonlinear differential equations
N. A. Perestyuk, V. Yu. Slyusarchuk
948-957
PDF (Ukrainian)
Springer
On expansions of numbers in alternating s-adic series and Ostrogradskii series of the first and second kind
I. M. Prats’ovyta
958-968
PDF (Ukrainian)
Springer
Generalization of one Poletskii lemma to classes of space mappings
E. A. Sevost'yanov
969-975
PDF (Russian)
Springer
Mathematical modeling of nilpotent subsemigroups of semigroups of contracting transformations of a Boolean
N. V. Selezneva
976-985
PDF (Ukrainian)
Springer
Short communications
Inequality of the Turan type for trigonometric polynomials and conjugate trigonometric polynomials in
L
0
A. N. Adamov
986-995
PDF (Russian)
Springer
Inequalities of the Bernstein type for splines of defect 2
V. F. Babenko, N. V. Parfinovych
995-999
PDF (Russian)
Springer
On the action of derivations on nilpotent ideals of associative algebras
V. S. Luchko
1000-1004
PDF (Russian)
Springer
Equivalence of two methods for construction of regular continued
C
-fractions
R. A. Katsala, M. M. Pahirya
1005-1009
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians